Toggle Main Menu Toggle Search

ePrints

Logical Reversibility

Lookup NU author(s): Dr Paolo Zuliani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Zuliani P

Publication type: Article

Journal: IBM Journal of Research and Development

Year: 2001

Volume: 45

Issue: 6

Pages: 807-818

ISSN (print): 0018-8646

ISSN (electronic): 2151-8556

Publisher: IBM Corp.

URL: http://dx.doi.org/10.1147/rd.456.0807

DOI: 10.1147/rd.456.0807


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share